# SDR USAA2009012690159

- Difficulty date: January 10, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 44,275 hours, 18,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53480020696
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C3 - MAJOR REPAIR - CRACK ON WEB AT PASSENGER/CREW DOOR CUTOUT AT FR68 + 12 INCHES, S23R.  REPLACED WEB AT PASSENGER/CREW DOOR CUTOUT AT FR68 + 12 INCHES, S23R IAW A320 SRM 51-72-11.
